# SDR ASAA2020102333412

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,273 hours, 15,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING CREW REPORTED L-2 DOOR HARD TO OPEN FROM OUTSIDE.  GROUNDED-YES.  PER B737-900 AMM 52-13-00 NO VISUAL DEFECTS FOUND.  AIRCRAFT OK FOR SERVICE.
